Advertisement

Reactions Weekly

, Volume 1748, Issue 1, pp 358–358 | Cite as

Multiple drugs

Haematological disorders and prosthetic heart valve thrombosis: 5 case reports
Case report
  • 75 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a retrospective multicenter cohort study of 52 women, 5 women [ages not stated] were described, who developed prosthetic heart valve thrombosis, postpartum haemorrhage or vaginal haematoma of the extremities and paracolpium following treatment with heparin, vitamin-K antagonists or low molecular weight heparins [specific drugs not stated] as anticoagulant therapy during pregnancy [dosages, outcomes and duration of treatments to reactions onsets not stated; not all routes stated]. Additionally, one of this woman received unspecified platelet activating factor inhibitors throughout pregnancy.

A woman, who was pregnant in 2010, underwent pulmonic valve replacement. She was treated with regimen 2 comprising low dose vitamin-K antagonists throughout pregnancy and IV heparin around...

Reference

  1. Lameijer H, et al. Biological versus mechanical heart valve prosthesis during pregnancy in women with congenital heart disease. International Journal of Cardiology 268: 106-112, Oct 2018. Available from: URL: http://doi.org/10.1016/j.ijcard.2018.05.038 - Netherlands

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations